# SDR DALA2024082108331

- Difficulty date: August 20, 2024
- Submitted: August 21, 2024
- Operation: Air carrier
- Aircraft: N951AT
- Make and model: Boeing 717-200
- Aircraft serial: 55013
- Aircraft time: 62,710 hours, 44,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 9510, INITIAL INSPECTION: CORROSION ON LH REPAIR DOUBLER OF CUSP WEB STA Y=841, Y=866 AT PAX CABIN. CORRECTIVE ACTION: CORROSION LEVEL 2-LH CUSP WEB STA Y=866 AT PAX CABIN WAS REPAIR PER B717-200 SRM-53-00-55-2R-4 FIG. 214, LH CUSP WEB STA Y=841 WAS ATTENDED WITH NRC 00754. (LP 0513035)
